MathSciNet Relay Station
MathSciNet bibliographic data
MR1450904 (98k:82075) 82B41 (82B31)
Guhr, Thomas; Müller-Groeling, Axel Spectral correlations in the crossover between GUE and Poisson regularity: on the identification of scales. Quantum problems in condensed matter physics. J. Math. Phys. 38 (1997), no. 4, 1870–1887.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement